MAUDE Adverse Event Report: Tornier Inc LATITUDE ULNAR STEM 80 MMLARGE LEFT; PROSTHESIS, ELBOW, CONSTRAINED, CEMENTED

Tornier Inc LATITUDE ULNAR STEM 80 MMLARGE LEFT; PROSTHESIS, ELBOW, CONSTRAINED, CEMENTED
Catalog Number 0030221
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Post Operative Wound Infection (2446); Inadequate Osseointegration (2646)
Date of Event 09/03/2026
Type of Reportable Event Serious Injury

Brand Name
LATITUDE ULNAR STEM 80 MMLARGE LEFT
Common Device Name
PROSTHESIS, ELBOW, CONSTRAINED, CEMENTED
Manufacturer (Section D)
Tornier Inc
10801 nesbitt avenue s
bloomington MN 55437
Manufacturer (Section G)
Tornier Inc
10801 nesbitt avenue s
bloomington MN 55437
Manufacturer Contact
dannielle stap
325 corporate drive
mahwah, NJ 07430
+1(201)831-5000
MDR Report Key50918145
Report Number0001649390-2026-01009
Device Sequence Number20277807
Product Code JDC
UDI-Device Identifier00846832002672
UDI-Public00846832002672
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K171010
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2026
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/28/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Catalogue Number0030221
Device Lot NumberUnknown
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Initial Date Received by Manufacturer 09/04/2026
Initial Report FDA Received Date09/28/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age58 YR
Patient SexMale